# SDR CA040412010

- Difficulty date: March 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,442 hours
- Engine: Pwa PW545A
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 14379
- Condition: Broken
- Location: Tensioner
- Component: Tensioner
- Component part number: 5ARM30011C5
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED VIBRATION IN FLOORBOARDS 240 TO 260 KIAS AT ARRIVAL. DURING INSPECTION NOTICED THE HF ANTENNA BROKEN OFF AT THE TENSIONER UNIT ON FIN, THE COPPER WIRE BROKEN. THIS OCCURRED AT 2638.1 HRES AND 2308 CYCLES. THIS WIRE ANTENNA WAS REPLACED DEC 11/ 01 FOR EXACTILY THE SAME PROBLEM AT 1055.2 HRES AND 946 CYCLES. THIS CAUSED ONLY MINOR SCRATCHES ON THE TAILCONE. OUR MAIN CONCERN IS THE POSSIBILY OF THIS WIRE INTERFERING WITH THE FLIGHT CONTROLS.  WE ARE EVALUATING THE NEED TO REPLACE THE WIRE ANTENNA ON A REGULAR BASIS (EVERY 500 HOURS) TO PREVENT RE-OCCURRENCE.
